MathSciNet Relay Station
MathSciNet bibliographic data
MR1676345 (2001b:30036) 30C65 (30C70 49J45)
Yan, Baisheng On the weak limit of mappings with finite distortion. Proc. Amer. Math. Soc. 128 (2000), no. 11, 3335–3340.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement